1. bookVolume 41 (2021): Issue 2 (November 2021)
Journal Details
License
Format
Journal
eISSN
2084-0373
First Published
16 Apr 2017
Publication timeframe
2 times per year
Languages
English
access type Open Access

Classification of Elements in Elliptic Curve Over the Ring 𝔽q[ɛ]

Published Online: 06 Sep 2021
Volume & Issue: Volume 41 (2021) - Issue 2 (November 2021)
Page range: 283 - 298
Received: 08 May 2020
Accepted: 06 Sep 2020
Journal Details
License
Format
Journal
eISSN
2084-0373
First Published
16 Apr 2017
Publication timeframe
2 times per year
Languages
English
Abstract

Let 𝔽q[ɛ] := 𝔽q [X]/(X4X3) be a finite quotient ring where ɛ4 = ɛ3, with 𝔽q is a finite field of order q such that q is a power of a prime number p greater than or equal to 5. In this work, we will study the elliptic curve over 𝔽q[ɛ], ɛ4 = ɛ3 of characteristic p ≠ 2, 3 given by homogeneous Weierstrass equation of the form Y 2Z = X3 + aXZ2 + bZ3 where a and b are parameters taken in 𝔽q[ɛ]. Firstly, we study the arithmetic operation of this ring. In addition, we define the elliptic curve Ea,b(𝔽q[ɛ]) and we will show that Eπ0(a),π0(b)(𝔽q) and Eπ1(a),π1(b)(𝔽q) are two elliptic curves over the finite field 𝔽q, such that π0 is a canonical projection and π1 is a sum projection of coordinate of element in 𝔽q[ɛ]. Precisely, we give a classification of elements in elliptic curve over the finite ring 𝔽q[ɛ].

Keywords

MSC 2010

[1] W. Bosma and H.W. Lenstra, Complete System of Two Addition Laws for Elliptic Curves, J. Number Theory 53 (1995) 229–240. https://doi.org/10.1006/jnth.1995.108810.1006/jnth.1995.1088 Search in Google Scholar

[2] A. Boulbot, A. Chillali and A. Mouhib, Elliptic curves over the ring 𝔽q[e], e3 = e2, Gulf J. Math. 4 (2016) 123–129. Search in Google Scholar

[3] A. Boulbot, A. Chillali and A. Mouhib, Elliptic curves over the ring R, Boletim da Sociedade Paranaense de Matematica 38 (2017) 193–201. https://doi.org/10.5269/bspm.v38i3.3986810.5269/bspm.v38i3.39868 Search in Google Scholar

[4] A. Boulbot, A. Chillali and A. Mouhib, Elliptic curve over a finite ring generated by 1 and an idempotent element ɛ with coefficients in the finite field 𝔽3d, Boletim da Sociedade Paranaense de Matematica (2018) 1–19. https://doi.org/10.5269/bspm.4365410.5269/bspm.43654 Search in Google Scholar

[5] A. Chillali, Elliptic Curves of the Ring 𝔽q[ɛ], ɛn = 0, Internat. Math. 6 (2011) 1501–1505. Search in Google Scholar

[6] H.W. Lenstra, Jr., Elliptic curves and number-theoretic algorithms (Proceedings of the International Congress of Mathematicians, Berkely, California, USA, 1986). Search in Google Scholar

[7] N. Koblitz, Elliptic curve cryptosystems, Math. Comp. 48 (1987) 203–209. https://doi.org/10.1090/S0025-5718-1987-0866109-510.1090/S0025-5718-1987-0866109-5 Search in Google Scholar

[8] V. Miller, Use of elliptic curves in cryptography, Advanced cryptology-CRYPTO’85 218 (1986) 417–426. https://doi.org/10.1007/3-540-39799-X_−31 Search in Google Scholar

[9] J.H. Silverman, Advanced topics in the arithmetic of elliptic curves (Springer-Verlag, 1994). https://doi.org/10.1007/978-1-4612-0851-810.1007/978-1-4612-0851-8 Search in Google Scholar

[10] M. Virat, Courbe elliptique sur un anneau et applications cryptographiques, Doctoral thesis (Universite Nice-Sophia Antipolis, Nice, France, 2009). Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo